# SDR ABXA201006090088

- Difficulty date: June 2, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 51,566 hours, 37,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T300623
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT STA 1395 BETWEEN S39L AND S39R.  REMOVED AND REPLACED ANGLE IAW B767 SRM 51-40-02.
